# SDR HALA2011062000273

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 35,348 hours, 6,677 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SATCOM & HF DATALINK INOP, PULLED SATCOM CIRCUIT BREAKER H8.  HF DATALINK OPERATED NORMALLY AFTERWARDS.  PERFORMED TASKS 23-11-99 HF DATA LINK CK OK.  SATCOM MEL'D.
